that is not normal you need to see your GP if that happens
It means the blood pooled in the uterus and vagina long enough to start to coagulate.
yes it does and dryness
If you induce vaginal bleeding after having Depo-related amenorrhea, you bleed from your vagina. It does not "jump start" your normal period, it doesn't mean you ovulated, and it doesn't get Depo out of your system faster.
Depo Provera does not contain estrogen, and is not likely to increase the risk of blood clots. Smoking increases the risk of blood clots. Have you considered quitting?
yes...it is just old blood
Depo Provera does not show up in routine blood or urine testing. You'd have to go out of your way to find it via lab tests.
Depo provera does not show up in normal urine tests. Someone would have to order specialized testing to find Depo Provera via lab tests.
The amount of spotting that women have on Depo Provera does not normally lead to large blood loss, even if spotting goes on for weeks. If you believe you might have lost a great deal of blood, see your health care provider for an exam. They can check your blood levels and prescribe treatment if needed.
Depo Provera does not change the choice of blood pressure medication. Talk with your health care provider to determine the best medication for your situation.
Nothing should happen. Enalapril is an ACE-inhibitor and is used to control blood pressure. There are no interactions between them.
i learned that the depo sot lasts 12 weeks so i think its just the side effects the brown blood is old blood . depo is birth control and is not 100% effective.